# SDR SWAA118706

- Difficulty date: December 22, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 21,647 hours, 12,695 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6Y CHECK, FOUND AFT CARGO FLOORBEAM CORRODED AT BS 773, LBL 8.  REPAIRED FLOORBEAM PER EA.
